8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Y., & Gibali, A. (2020). New inertial relaxed method for solving split feasibilities. Optimization Letters. https://doi.org/10.1007/s11590-020-01603-1
View | DOI | Download Published Version (ext.)
 
[7]
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Y., Li, X.-H., & Dong, Q.-L. (2020). An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms, 84, 365–388. https://doi.org/10.1007/s11075-019-00758-y
View | Files available | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu, Y., & Iyiola, O. S. (2020). Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence. Applied Numerical Mathematics, 157, 315–337. https://doi.org/10.1016/j.apnum.2020.06.009
View | Files available | DOI
 
[5]
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu, Y., Dong, Q.-L., Liu, L.-L., & Yao, J.-C. (2020). New strong convergence method for the sum of two maximal monotone operators. Optimization and Engineering. https://doi.org/10.1007/s11081-020-09544-5
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161
Shehu, Y., Gibali, A., & Sagratella, S. (2020). Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications, 184, 877–894. https://doi.org/10.1007/s10957-019-01616-6
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577
Shehu, Y., & Iyiola, O. S. (2020). Weak convergence for variational inequalities with inertial-type method. Applicable Analysis, 1–25. https://doi.org/10.1080/00036811.2020.1736287
View | Files available | DOI
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA
Shehu, Y. (2019). Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces. Results in Mathematics, 74(4). https://doi.org/10.1007/s00025-019-1061-4
View | Files available | DOI
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Shehu, Y., Iyiola, O. S., Li, X.-H., & Dong, Q.-L. (2019). Convergence analysis of projection method for variational inequalities. Computational and Applied Mathematics, 38(4). https://doi.org/10.1007/s40314-019-0955-9
View | DOI | Download Published Version (ext.)
 

Search

Filter Publications

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Y., & Gibali, A. (2020). New inertial relaxed method for solving split feasibilities. Optimization Letters. https://doi.org/10.1007/s11590-020-01603-1
View | DOI | Download Published Version (ext.)
 
[7]
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Y., Li, X.-H., & Dong, Q.-L. (2020). An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms, 84, 365–388. https://doi.org/10.1007/s11075-019-00758-y
View | Files available | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu, Y., & Iyiola, O. S. (2020). Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence. Applied Numerical Mathematics, 157, 315–337. https://doi.org/10.1016/j.apnum.2020.06.009
View | Files available | DOI
 
[5]
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu, Y., Dong, Q.-L., Liu, L.-L., & Yao, J.-C. (2020). New strong convergence method for the sum of two maximal monotone operators. Optimization and Engineering. https://doi.org/10.1007/s11081-020-09544-5
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161
Shehu, Y., Gibali, A., & Sagratella, S. (2020). Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications, 184, 877–894. https://doi.org/10.1007/s10957-019-01616-6
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577
Shehu, Y., & Iyiola, O. S. (2020). Weak convergence for variational inequalities with inertial-type method. Applicable Analysis, 1–25. https://doi.org/10.1080/00036811.2020.1736287
View | Files available | DOI
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA
Shehu, Y. (2019). Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces. Results in Mathematics, 74(4). https://doi.org/10.1007/s00025-019-1061-4
View | Files available | DOI
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Shehu, Y., Iyiola, O. S., Li, X.-H., & Dong, Q.-L. (2019). Convergence analysis of projection method for variational inequalities. Computational and Applied Mathematics, 38(4). https://doi.org/10.1007/s40314-019-0955-9
View | DOI | Download Published Version (ext.)
 

Search

Filter Publications